# SDR SWAA2022010657837

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,568 hours, 31,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exteror
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS. OPS CHECK GOOD.
